MathSciNet Relay Station
MathSciNet bibliographic data
MR1900561 35H20 (35J70 43A80)
Bieske, Thomas On $\infty$-harmonic functions on the Heisenberg group. Comm. Partial Differential Equations 27 (2002), no. 3-4, 727–761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement